# SDR DALA2016111408773

- Difficulty date: November 10, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N704DK
- Make and model: Boeing 777232
- Aircraft serial: 29739
- Aircraft time: 38,789 hours, 3,520 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Migrated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 FLAP MOVABLE FARING AFT LINK LOWER BEARING MIGRATED. THE BEARING WAS REMOVED IAW SOPM 20-50-03, REV 107.   MEASURED AND FOUND ELONGATED IAW CMM 57-26-60, RERAIR 9-2, REV 23.  MACHINED AND FOUND WITHIN LIMITS IAW CMM 57-26-60, REPAIR 9-2, REV 23. A  REPAIR SLEEVE WAS FABRICATED AND INSTALLED IAW SOPM 20-50-03 REV107, AND CMM57-26-60 REPAIR 9-2 REV 23.  REPAIR SLEEVE FOUND WITHIN LIMIT IAW CMM 57-26-60, REPAIR 9-2, REV 23. A NEW BEARING WAS INSTALLED IAW SOPM 20-50-03, REV 107, AND CMM 57-26-60, REPAIR 9-1, REV 23.
